MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523NAL
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pump passed the displacement test.Unit received with motor error alarm during the basic occlusion test due to loose/protruded drive support disk.Unable to perform prime/ compromised force sensor system test, excessive no delivery test and occlusion test due to motor error alarm.
 
Event or Problem Description
The customer reported via phone call that the insulin pump had motor error.The customer¿s blood glucose level was 95 mg/dl at the time of the incident.Customer was able to successfully clear the alarm.Customer was able to complete insulin pump rewind.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8099048
Report Number2032227-2018-65161
Device Sequence Number2307074
Product Code OYC
UDI-Device Identifier00613994743862
UDI-Public(01)00613994743862
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523NAL
Device Catalogue NumberMMT-523NAL
Device Lot NumberA3523NALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2018
Initial Report FDA Received Date11/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR
Patient Weight172